# SDR KCSA111255

- Difficulty date: November 4, 2011
- Submitted: November 5, 2011
- Operation: Air carrier
- Aircraft: N794CK
- Make and model: Boeing 747222B
- Aircraft serial: 23737
- Aircraft time: 74,126 hours, 9,756 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B FLAP FWD FACE OF AFT SPAR INSIDE PANEL 678GT CORRODED 2" FROM I/B END - FOUND TO BE OUT OF LIMITS.
